# SDR WX0A2014070772009

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 591141079
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FINDER DOUBLER CORRODED OUT OF LIMITS STATION 231 - 235 ABOVE LONGERON 26L.  CUT OUT DAMAGED AREA, FABRICATED FINGER DOUBLER, INTERNAL DOUBLERS, REPAIR PARTS.  LOCATED DRILLED & INSTALLED FLUSH DOUBLER REPAIR IAW SRM 53-04 FIG 12C.
